Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The nonexistence of certain tight spherical designs
E. Bannai, A. Munemasa and B. Venkov.
St. Petersburg Math. J. 16 (2005), 609-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090848
Bi-Lipschitz-equivalent Aleksandrov surfaces, I
A. Belen'kii and Yu. Burago.
St. Petersburg Math. J. 16 (2005), 627-638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090849
Remarks on the quantum adiabatic theorem
V. S. Buslaev and E. A. Grinina.
St. Petersburg Math. J. 16 (2005), 639-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090850
An $\mathrm{A}_{2}$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_{6}$ and $\mathrm{E}_{7}$
N. A. Vavilov and M. R. Gavrilovich.
St. Petersburg Math. J. 16 (2005), 649-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090851
Regular triangulations and Steiner points
M. Yu. Zvagel'skii, A. V. Proskurnikov and Yu. R. Romanovskii.
St. Petersburg Math. J. 16 (2005), 673-690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090852
Boundary values of Cauchy type integrals
V. V. Kapustin.
St. Petersburg Math. J. 16 (2005), 691-702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090853
Riemannian manifolds with curvature at most $𝜅$: Gluing with ramification
N. N. Kosovskii.
St. Petersburg Math. J. 16 (2005), 703-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090854
Asymptotic dependence of the extreme eigenvalues of truncated Toeplitz matrices on the rate at which the symbol attains its extremum
A. Yu. Novosel'tsev and I. B. Simonenko.
St. Petersburg Math. J. 16 (2005), 713-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090855
On maps of a sphere to a simply connected space with finitely generated homotopy groups
S. S. Podkorytov.
St. Petersburg Math. J. 16 (2005), 719-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2090856